# SDR USAASB97339

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTING INOPERABLE FROM ROWS 1 THROUGH 7.  MAINTENANCE REPAIRED WIRING AT SEAT ROW 4.  OPS CHECK GOOD.  (X)
